MAUDE Adverse Event Report: NEOTRACT, INC. UROLIFT 2 IMPLANT CARTRIDGE; IMPLANTABLE TRANSPROSTATIC TIS

NEOTRACT, INC. UROLIFT 2 IMPLANT CARTRIDGE; IMPLANTABLE TRANSPROSTATIC TIS
Catalog Number UL2-C
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported " [patient] received 5 urolift implants in office procedure, left with a catheter in place.The evening of the procedure the patient was in the hospital receiving a blood transfusion".Additional information states that there was no device failure.The customer was asked to further clarify the events surrounding the blood transfusion reported, the customer states that the patient experienced a hematoma and severe bleeding.The current condition of the patient is reported as "stable at home and voiding".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description
It was reported " [patient] received 5 urolift implants in office procedure, left with a catheter in place.The evening of the procedure the patient was in the hospital receiving a blood transfusion".Additional informaiton states that there was no device failure.The customer was asked to further clarify the events surrounding the blood transfustion reported, the customer states that the patient experienced a hematoma and severe bleeding.The current condition of the patient is reported as "stable at home and voiding".

Brand Name
UROLIFT 2 IMPLANT CARTRIDGE
Common Device Name
IMPLANTABLE TRANSPROSTATIC TIS
Manufacturer (Section D)
NEOTRACT, INC.
pleasanton
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22144783
Report Number3015181082-2025-00011
Device Sequence Number17981187
Product Code PEW
UDI-Device Identifier10814932020121
UDI-Public(01)10814932020121(11)230913(17)250913(10)73J2300438(21)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date09/13/2025
Device Catalogue NumberUL2-C
Device Lot Number73J2300438
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexMale